# SDR SWAA2013053116638

- Difficulty date: May 26, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 28,985 hours, 16,861 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FITTING MOUNT CORRODED AT STA 312.  R & R FITTING IAW SRM AND DWG.
